I had a h1n1 vaccination novartis -preservative free back in Nov 15th to be exact. I received hot sensations in arms shoulders neck from a preservative free vaccination. I have tingles,numness on extremities throught the night since 5 days after innoculation. During the day I have had it change from the hot sensations-alomost gone. To numbness in pinky finger,left foot for 2 weeks to right foot most recently for 2 weeks. Hope there will be an end soon to this madness. It is frustrating & sad to go through this. I was a very active mom and healthy 44 year old up to this point. My eyelid twitches from time to time-I know kinda weird. Headaches every now and then too. Steriods did not help. Had Mri,emg,ekg,blood work all ok. They think it was an allergic reactins a neurologist said. I wonder if it was that or a side effect and if so how much longer????????
Thanks for the support and sharing of info
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.